MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0610FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/10 MM L

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0610FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/10 MM L
Model Number 02.12.0610FL
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 6.9.2021: lot 2009039: (b)(4) items manufactured and released on 14 -dec-2020.Expiration date: 2025-11-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without other similar reported events.
 
Event or Problem Description
1 month after the primary surgery the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.

Brand Name
GMK-SPHERE 02.12.0610FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/10 MM L
Common Device Name
TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12546615
Report Number3005180920-2021-00776
Device Sequence Number4053783
Product Code JWH
UDI-Device Identifier07630030826931
UDI-Public07630030826931
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/26/2025
Device Model Number02.12.0610FL
Device Catalogue Number02.12.0610FL
Device Lot Number2009039
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Initial Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;